This paper presents a unified approach for localizing some relevant graph topological indices via majorization techniques. Using this method, we derive old and new bounds. Numerical examples are provided showing how current results in the literature could be improved.

Bianchi, M., Cornaro, A., & Torriero, A. (2013). A majorization method for localizing graph topological indices. DISCRETE APPLIED MATHEMATICS, 161(16-17), 2731-2739 [10.1016/j.dam.2013.04.023].

A majorization method for localizing graph topological indices

Bianchi, Monica
;
Cornaro, Alessandra
;
Torriero, Anna
2013

Abstract

This paper presents a unified approach for localizing some relevant graph topological indices via majorization techniques. Using this method, we derive old and new bounds. Numerical examples are provided showing how current results in the literature could be improved.
Articolo in rivista - Articolo scientifico
Graphs; Majorization; Schur-convex functions; Topological indices
English
2731
2739
9
Bronze Open Access• Green Open Access
Bianchi, M., Cornaro, A., & Torriero, A. (2013). A majorization method for localizing graph topological indices. DISCRETE APPLIED MATHEMATICS, 161(16-17), 2731-2739 [10.1016/j.dam.2013.04.023].
Bianchi, M; Cornaro, A; Torriero, A
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/334330
Citazioni
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 21
Social impact